# SDR DALA2025053004143

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 15,147 hours, 1,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 EMERGENCY PATH LIGHT AT SEAT 1J DAMAGED. CORRECTIVE ACTION: INSTALLED NEW LIGHT ASSY PER A330 AMM 33-51. OK FOR SERVICE. (7447971)
